# SDR AALA2019111219010

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 25,488 hours, 21,159 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS NO GREEN ATTCS ON TAKEOFF ROLL, REJECTED TAKE OFF 40 KNOTS. MAINTENANCE ACCOMPLISHED FIM TASK 22-31-00. AUTO THROTTLE TEST OK IAW AMM 22-31-00. OK FOR SERVICE. TESTS OK.
